# SDR ASAA11510701

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 5,372 hours, 1,774 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Jam-Nut
- Condition: Loose
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW NR 2 OVERHEAT LIGHT ILLUMINATED.  RIGHT SIDE WHCU BITE TEST OK.  USING INFARED THERMOMETER FOUND RIGHT SIDE WINDOW TEMP WITHIN LIMITS REF MM 30 41 00 701 801.  OPS CHECK OK.  FOUND RIGHT SIDE WINDOW HEAT SWITCH JAM NUT LOOSE.  REMOVED LIGHT PLATE & RE-SECURED JAM NUT.
